×

Found 30 Documents (Results 1–30)

100
MathJax

In search of infinite-dimensional Kähler geometry. (English. Russian original) Zbl 1446.58003

Russ. Math. Surv. 75, No. 2, 321-367 (2020); translation from Usp. Mat. Nauk 75, No. 2, 133-184 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations. (English. Russian original) Zbl 0810.34012

Funct. Anal. Appl. 22, No. 3, 190-200 (1988); translation from Funkts. Anal. Prilozh. 22, No. 3, 25-36 (1988).
MSC:  34A55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification